Remarks on nonlocal boundary value problems at resonance

Webb, J.R.L. (2010) Remarks on nonlocal boundary value problems at resonance. Applied Mathematics and Computation, 216(2), pp. 497-500. (doi: 10.1016/j.amc.2010.01.056)

Full text not currently available from Enlighten.

Publisher's URL:


We show that it is important to allow the nonlinear term to change sign when discussing existence of a positive solution for multipoint, or more general nonlocal, boundary value problems in the resonant case. When the nonlinear term has a fixed sign we obtain simple necessary and sufficient conditions for the existence of positive solutions.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Webb, Professor Jeffrey
Authors: Webb, J.R.L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Applied Mathematics and Computation

University Staff: Request a correction | Enlighten Editors: Update this record